# SDR VNAA202101241111

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,503 hours, 31,946 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 2872
- Condition: Failed
- Location: Windshield Heat
- Part time: 41,347 hours, 30,941 cycles
- Component: Windshield
- Component part number: NP13932113
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LH WINDSHIELD CRACKED/ARCING WITH HEAT ON. LH WINDSHIELD CRACKED IN DESCENT, SUBSEQUENT WINDSHIELD HEAT CAUTION MESSAGE.  REMOVED AND REPLACED LH WINDSHIELD IAW AMM 56-11-01-000/400-801-A01-PSA. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED LH WINDSHIELD HEAT CONTROLLER IAW CRJ 700 30-41-06-000/400-801. OPS CHECK GOOD.
